# SDR 99ZZZX3605

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4193Y
- Make and model: Cessna 182S
- Aircraft serial: 18280359
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Condition: Malfunctioned
- Location: Engine
- Part time: 87 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PILOT NOTICED ALL RADIO LIGHTS FLICKERING AND VOLTMETER AT AROUND 21 VDC.  PILOT ABORTED TAKEOFF AND PERFORMED RUN-UP AGAIN, OK.  STARTED TAKEOFF AND HAD SAME PROBLEM.  AIRCRAFT TURNED OVER TO MAINTENANCE.  MAINTENANCE TECH WENT OUT TO START AIRCRAFT AND FOUND STARTER INOPERABLE.  TROUBLESHOT AND FOUND POWER UP TO THE STARTER.  REPLACED STARTER, OPS CHECK NORMAL.
